# SDR MWEA96362

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 313-332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LONGERON UPPER FLANGE FOUND CRACKED AT STA 313 TO 332 AT LONG 29L.  FABRICATED A LONG SECTION AND REPAIR SPLICES AND INSTALLED IAW SRM 53-02 AND 53-02, FIG 14.
